Alert archive / New York / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Sep 2, 2013, 4:14 PM EDT for Madison County, Oneida County, Onondaga County, New York. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2013, 4:14 PM EDT (20:14 UTC)
- Expired
- Sep 2, 2013, 5:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Madison County, NY, Oneida County, NY, Onondaga County, NY
The radar
The Ft Drum radar (KTYX), 63 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 4:15 PM EDT | HAIL 1 | Clay, NY | DIME TO QUARTER SIZED HAIL REPORTED |
| Sep 2, 5:03 PM EDT | HAIL 2 | Sylvan Beach, NY | PICTURE POSTED TO JILL REALES FACEBOOK PAGE VIA WKTV-TV. ESTIMATED BY PICTURE TO BE AT LEAST 2 INCHES IN DIAMETER. |
| Sep 2, 5:04 PM EDT | HAIL 0.88 | North Bay, NY | |
| Sep 2, 5:20 PM EDT | HAIL 0.75 | Cicero, NY | RELAYED BY AMATEUR RADIO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 3:18 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 129 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
733
WUUS51 KBGM 022014
SVRBGM
NYC053-065-067-022115-
/O.NEW.KBGM.SV.W.0113.130902T2014Z-130902T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
414 PM EDT MON SEP 2 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MADISON COUNTY IN CENTRAL NEW YORK...
WEST CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...
NORTH CENTRAL ONONDAGA COUNTY IN CENTRAL NEW YORK...
* UNTIL 515 PM EDT.
* AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BREWERTON...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BRIDGEPORT BY 434 PM EDT...
VERONA BEACH AND 7 MILES SOUTH OF CAMDEN BY 504 PM EDT...
VIENNA AND SYLVAN BEACH BY 506 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4312 7565 4312 7627 4324 7628 4321 7622
4327 7622 4327 7620 4325 7617 4323 7609
4321 7608 4316 7589 4332 7587 4333 7589
4337 7587 4341 7570
TIME...MOT...LOC 2014Z 267DEG 21KT 4322 7615
$$
HEDEN1 follow-up statement
663
WWUS51 KBGM 022043
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
443 PM EDT MON SEP 2 2013
NYC053-065-067-022115-
/O.CON.KBGM.SV.W.0113.000000T0000Z-130902T2115Z/
MADISON NY-ONONDAGA NY-ONEIDA NY-
443 PM EDT MON SEP 2 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WEST CENTRAL ONEIDA...NORTH CENTRAL ONONDAGA AND NORTHWESTERN
MADISON COUNTIES...
AT 441 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR JEWELL...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
JEWELL BY 450 PM EDT...
SOUTH BAY BY 455 PM EDT...
VIENNA...SYLVAN BEACH AND VERONA BEACH BY 500 PM EDT...
THE GENERAL PUBLIC REPORTED QUARTER SIZE HAIL NEAR CLAY NEW YORK
WITH THIS STORM. PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR
BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4312 7565 4312 7627 4324 7628 4321 7622
4327 7622 4327 7620 4325 7617 4323 7609
4321 7608 4316 7589 4332 7587 4333 7589
4337 7587 4341 7570
TIME...MOT...LOC 2043Z 259DEG 27KT 4324 7591
$$
HEDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 1:38 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Sep 2, 1:38 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 138 PM EDT MON SEP 2 2013 .SYNOPSIS... A COLD FRONT WILL BRING ANOTHER ROUND OF THUNDERSTORMS TO NY AND PA TODAY. SOME OF THESE STORMS MAY PRODUCE HAIL...GUSTY WINDS...AND HEAVY RAIN. THE FRONT WILL STALL JUST TO OUR EAST ON TUESDAY, WITH A CHANCE FOR A FEW SHOWERS OVER OUR REGION. COOLER AND DRIER WEATHER IS FORECAST FOR MID WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NOON UPDATE... MORNING WRAP UP AND FLOOD POTENTIAL...QUICK UPDATE WITH A BUSY MORNING BEHIND US AND AN ACTIVE AFTERNOON EXPECTED. AREA OF CONFECTION FROM THIS MORNING IS JUST ABOUT TO CLEAR OUR CWA. FLOODING EARLIER ACROSS SCHUYLER COUNTY NEAR MECKLENBURG IS BEGINNING TO DIMINISH. A CALL TO THE 911 CENTER LET US KNOW THAT MOST OF THE MAJOR ROADS ARE NOW OPEN AGAIN BUT STILL ENOUGH ISSUES ON SECONDARY ROADS TO KEEP THE FLASH FLOOD WARNING UP THROUGH 1245 PM BEFORE LETTING IT EXPIRE. THIS AREA ALONG WITH FARTHER EAST THROUGH NORTHERN BROOME...AND PARTS OF CHENANGO COUNTY...ALONG WITH WESTERN LUZERNE (FROM LAST NIGHTS RAIN) WILL HAVE TO BE CAREFULLY WATCHED FOR FLASH FLOOD POTENTIAL DUE TO THE SATURATED GROUND. REFER TO THE GRAPHICAL HWO N OUR WEBSITE (WEATHER.GOV/BGM CLICK ON HAZARDOUS WEATHER OUTLOOK AT THE TOP THEN FLOODING) TO SEE THE AREAS OF CONCERN. IS IT IMPORTANT TO NOTE THAT IT WAS THE RATE OF RAINFALL (1.5"+ IN LESS THAN AN HOUR) THAT LIKELY CAUSED THE PROBLEM. THE STORM TOTAL FROM KBGM WAS JUST RESET AS IT WAS A RUNNING TOTAL FOR MORE THAN 24 HOURS AND WE WANTED TO HAVE A CLEAN SLATE FOR THIS AFTERNOON'S CONVECTION. AFTERNOON SEVERE THREAT...ISOLATED STORMS HAVE ALREADY POPPED UP ACROSS BRADFORD COUNTY PA WITH A DECENT CORE ALOFT (HAIL) AND BACK BUILDING TENDENCIES (FLASH FLOOD THREAT). MEANWHILE MORE CONVECTION IS EXPECTED TO FIRE OVER WNY AHEAD OF A COLD FRONT. WIND SHEAR IS THE ONLY LIMITING FACTOR AT AROUND 25 KTS FOR 0-6 KM SHEAR. WE HAVE PLENTY OF DYNAMICAL FORCING WITH THE SURFACE FRONT AND UPPER LEVEL TROF SWINGING THROUGH TO COMPENSATE FOR THE WEAKER SHEAR. IN ADDITION SBCAPES ARE OVER 2000 J/KG THANKS TO INCREASING SUNSHINE AND A VERY MOIST ENVIRONMENT. OUR LOCAL SEVERE WEATHER CHECKLIST POINTS TO A HAIL DAY WITH VERY DRY AIR IN THE MID LEVELS AND STRONG MID LEVEL LAPSE RATES. WITH HAIL BEING THE NUMBER 1 THREAT...WIND IS NOT FAR BEHIND DUE TO THE DRY AIR IN THE MID LEVELS AND WE MENTIONED FLASH FLOODING THREAT ABOVE. EXPECT ISOLATED TO SCT. CONVECTION NEXT FEW HOURS...THEN BKN LINES OF STORMS TO DEVELOP BETWEEN 18Z AND 21Z OVER THE FINGER LAKES BEFORE MOVING SOUTH AND EAST. THE HRRR AND ARW SEEM TO HAVE A DECENT HANDLE ON THIS SCENARIO IF YOU WANT A GRAPHICAL VIEW. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... COLD FRONT WILL STALL TO OUR EAST ON TUESDAY AS UL TROF SAGS SOUTHEASTWARD OUT OF ONTARIO AND INTO NORTHERN NY. DESPITE DRY AIR ADVECTION, THE PRESENCE OF THE TROF WILL KEEP A FEW SHOWERS OVER FA THROUGH THE AFTERNOON HOURS. BY EARLY WEDNESDAY, WE FINALLY GET ON THE WESTERN EDGE OF THE TROF AXIS. PRECIP WILL SHIFT EASTWARD TO THE COAST, WHILE SKIES WILL BEGIN TO CLEAR OVER NY/PA. THE COOL POOL ALOFT WILL BE DIRECTLY OVERHEAD, KEEPING TEMPS IN THE LOWER 70S FOR MUCH OF THE FA. && .LONG TERM /THURSDAY THROUGH SUNDAY/... 3 AM UPDATE... NO CHGS NEEDED TO LONG TERM AT THIS TIME AS UL RIDGE HOLDS ACRS WRN U.S. THRU SUNDAY BEFORE STARTING TO FLATTEN OUT EARLY NEXT WEEK. 250 PM UPDATE... A FAIRLY QUIET EXTENDED PERIOD WITH A FEW WEAK FRONTAL BOUNDARIES BRINGING CHCS FOR PRECIP. FIRST BOUNDARY EARLY IN THE PD WILL BRING JUST SLGT CHCS FOR SHRA MAINLY TO NRN PORTION OF FA WED NGT/EARLY THURS. ANOTHER CLD FRONT SATURDAY MAY BRING SOMEWHAT BETTER CHCS FOR PRECIP. MAIN STORY LATER THIS WEEK WILL BE COOLER AIRMASS WITH HIGHS PSBLY NOT GETTING OUT OF THE 60S FOR A LARGE PART OF THE FA ON THURSDAY WITH LOWS DROPPING WELL INTO THE 40S FRIDAY MORNING. BEYOND THAT, TEMPS MODERATE TO NEAR OR SLIGHTLY ABOVE FOR HIGHS BY THE WEEKEND AS SFC HIGH PRESSURE MOVES OVER AND THEN SE OF THE REGION. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... 18Z MON UPDATE... TSTMS SHOULD INCREASE IN COVERAGE THIS AFTN...AS A COLD FRNT APPROACHES FROM THE N AND W. WE HAVE TIMED RESTRICTIVE CONDS WITH THIS ACTIVITY INTO OUR TERMINAL SITES FROM ABT 19-22Z. LTR TNT...AFTER THE COLD FRNT PASSES...WINDS SHIFT INTO THE NW...AND A FAIR AMT OF LWR CLDS APPEAR TO BUILD IN. FOR NOW...WE HAVE MVFR RESTRICTIONS INTO KSYR/KRME/KITH/KBGM...AFTER 03-06Z. OUTLOOK... TUE...POTENTIAL FOR MVFR CONDS FROM LWR CLDS EARLY...THEN SCTD SHWRS BY AFTN. WED-SAT...MAINLY VFR...WITH POTENTIAL MORNING RESTRICTIONS DUE TO FOG. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...DJP NEAR TERM...DJP/HEDEN SHORT TERM...DJP LONG TERM...JML/PVN AVIATION...MLJ
Hazardous weather outlook, Sep 2, 12:55 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1255 PM EDT MON SEP 2 2013 NYZ009-015>018-022-024-036-037-046-055-057-062-PAZ038>040-043-044- 048-072-031700- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- CHEMUNG-MADISON-SOUTHERN ONEIDA-OTSEGO-TIOGA-DELAWARE-SULLIVAN- BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-PIKE- SOUTHERN WAYNE- 1255 PM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING ANOTHER ROUND OF THUNDERSTORMS. HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAIN ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEDEN PAZ047-031700- LUZERNE- 1255 PM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING ANOTHER ROUND OF THUNDERSTORMS. HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAIN ARE THE MAIN THREATS. PORTIONS OF WEST CENTRAL LUZERNE COUNTY RECEIVED 3 TO 5 INCHES OF RAIN EARLIER THIS MORNING. THESE AREAS WILL BE PARTICULARLY SENSITIVE TO ADDITIONAL HEAVY RAINFALL TODAY DUE TO THE ALREADY SATURATED GROUND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEDEN NYZ023-025-044-045-056-031700- SCHUYLER-TOMPKINS-CORTLAND-CHENANGO-BROOME- 1255 PM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING ANOTHER ROUND OF THUNDERSTORMS. HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAIN ARE THE MAIN THREATS. PORTIONS OF EAST CENTRAL SCHUYLER....NORTHWEST TOMPKINS...NORTHERN BROOME....AND CENTRAL CHENANGO COUNTIES HAVE RECEIVED 2 TO 4 INCHES OF RAIN OVER THE PAST 24 HOURS. THESE AREAS WILL BE PARTICULARLY SENSITIVE TO ADDITIONAL HEAVY RAINFALL TODAY DUE TO THE ALREADY SATURATED GROUND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEDEN
In the hours before
Special weather statement, Sep 2, 2:59 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 259 PM EDT MON SEP 2 2013 NYZ015>017-025-021930- CAYUGA NY-SENECA NY-TOMPKINS NY-YATES NY- 259 PM EDT MON SEP 2 2013 ...STRONG THUNDERSTORM WILL AFFECT EASTERN YATES...EXTREME NORTHWESTERN TOMPKINS...SOUTHERN SENECA AND SOUTHWESTERN CAYUGA COUNTIES... * AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND STRONG GUSTY WINDS TO 45 MPH. THIS STORM WAS LOCATED NEAR MAYS MILLS...AND MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... BONAVISTA STATE PARK AND WILLARD AT 305 PM EDT... OVID AND LODI AT 310 PM EDT... HAYTS CORNERS AND KELLY CORNERS AT 315 PM EDT... SHELDRAKE SPGS AND DEANS COVE BOAT LAUNCH AT 320 PM EDT... WILLETS AND LONG POINT STATE PARK AT 325 PM EDT... LEVANNA AND LAKE RIDGE AT 330 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4280 7667 4261 7660 4255 7704 4273 7709 HEDEN
Local storm report, Sep 2, 3:19 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
319 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL JORDAN 43.07N 76.47W
09/02/2013 E1.00 INCH ONONDAGA NY PUBLIC
RELAYED BY WFO BUFFALO
&&
MJNLocal storm report, Sep 2, 3:23 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
323 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL BALDWINSVILLE 43.16N 76.33W
09/02/2013 E0.75 INCH ONONDAGA NY PUBLIC
&&
MJNSpecial weather statement, Sep 2, 3:31 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
331 PM EDT MON SEP 2 2013
NYZ057-022015-
DELAWARE NY-
331 PM EDT MON SEP 2 2013
...LINE OF STRONG THUNDERSTORMS WILL AFFECT DELAWARE COUNTY...
* AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING SMALL
HAIL...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM DAVENPORT TO ANDES TO DOWNSVILLE TO FISHS
EDDY...AND MOVING EAST AT 15 TO 20 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
SHINHOPPLE AND HARVARD AT 340 PM EDT...
EAST BRANCH AND ANDES AT 345 PM EDT...
HOBART AND CORBETT AT 350 PM EDT...
WOLF HOLLOW AND STAMFORD AT 355 PM EDT...
NEW KINGSTON AT 400 PM EDT...
ROXBURY AND HALCOTTSVILLE AT 410 PM EDT...
DUNRAVEN AND MARGARETVILLE AT 415 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4235 7443 4221 7453 4216 7446 4197 7488
4196 7491 4196 7532 4198 7534 4199 7534
4200 7536 4220 7499 4250 7485 4249 7468
4243 7461
MLJSpecial weather statement, Sep 2, 3:43 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
343 PM EDT MON SEP 2 2013
NYZ062-022030-
SULLIVAN NY-
343 PM EDT MON SEP 2 2013
...STRONG THUNDERSTORM WILL AFFECT NORTHERN SULLIVAN COUNTY...
* AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR WHITE
SULPHUR SPRINGS...AND MOVING EAST SOUTHEAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
WHITE SULPHUR SPRINGS AND PARKSTON AT 350 PM EDT...
PARKSVILLE AND SWAN LAKE AT 400 PM EDT...
LIBERTY AND ANDERSON AT 405 PM EDT...
FERNDALE AT 410 PM EDT...
BRADLEY AND ADEN AT 415 PM EDT...
HURLEYVILLE AT 420 PM EDT...
NEVERSINK AND LOCH SHELDRAKE AT 425 PM EDT...
HASBROUCK AND WOODBOURNE AT 430 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4185 7446 4175 7456 4170 7450 4165 7451
4177 7500 4195 7494 4190 7449 4188 7445
MLJSpecial weather statement, Sep 2, 3:57 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
357 PM EDT MON SEP 2 2013
NYZ018-022030-
ONONDAGA NY-
357 PM EDT MON SEP 2 2013
...STRONG THUNDERSTORM WILL AFFECT NORTHERN ONONDAGA COUNTY...
* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...STRONG GUSTY WINDS TO 45 MPH...AND VERY HEAVY RAIN. THIS
STORM WAS LOCATED NEAR BALDWINSVILLE...AND MOVING EAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
EUCLID AND CLAY AT 405 PM EDT...
BREWERTON AND CICERO AT 410 PM EDT...
LOWER SOUTH BAY AT 415 PM EDT...
BRIDGEPORT AT 425 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4325 7617 4323 7609 4321 7608 4321 7604
4316 7597 4314 7598 4309 7637 4323 7641
4324 7631 4321 7627 4325 7627 4321 7622
4327 7621
HEDENThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 11:46 PM EDT | Special Weather Statement | BGM | Madison | 59 min |
| Sep 2, 4:15 AM EDT | Areal Flood Advisory | BGM | Chenango, Otsego | 3 hr |
| Sep 2, 7:19 AM EDT | Special Weather Statement | BGM | Tompkins | 26 min |
| Sep 2, 7:22 AM EDT | Special Weather Statement | BGM | Cortland | 38 min |
| Sep 2, 7:44 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland | 46 min |
| Sep 2, 8:15 AM EDT | Areal Flood Advisory | BGM | Schuyler, Seneca, Tompkins | 3 hr |
| Sep 2, 8:47 AM EDT | Flash Flood Warning | BGM | Schuyler, Seneca, Tompkins | 4 hr |
| Sep 2, 9:18 AM EDT | Areal Flood Advisory | BGM | Broome, Chenango | 3 hr |
| Sep 2, 1:13 PM EDT | Special Weather Statement | BGM | Delaware | 47 min |
| Sep 2, 1:49 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 41 min |
| Sep 2, 2:17 PM EDT | Special Weather Statement | BGM | Cayuga | 28 min |
| Sep 2, 2:27 PM EDT | Special Weather Statement | BGM | Delaware | 63 min |
| Sep 2, 2:46 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 59 min |
| Sep 2, 2:59 PM EDT | Special Weather Statement | BGM | Seneca | 31 min |
| Sep 2, 3:31 PM EDT | Special Weather Statement | BGM | Delaware | 44 min |
| Sep 2, 3:43 PM EDT | Special Weather Statement | BGM | Sullivan | 47 min |
| Sep 2, 3:57 PM EDT | Special Weather Statement | BGM | Onondaga | 33 min |
| Sep 2, 4:35 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 40 min |
| Sep 2, 4:39 PM EDT | Special Weather Statement | BGM | Sullivan | 51 min |
| Sep 2, 4:58 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 62 min |
| Sep 2, 5:13 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Madison, Oneida, Onondaga | 62 min |
| Sep 2, 5:24 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Madison, Onondaga, Tompkins | 36 min |
| Sep 2, 5:41 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida, Onondaga | 3 hr |
| Sep 2, 5:54 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 36 min |
| Sep 2, 6:00 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison, Oneida, Onondaga, Otsego | 60 min |
| Sep 2, 6:39 PM EDT | Areal Flood Advisory | BGM | Chenango, Madison, Otsego | 3 hr |
| Sep 2, 6:55 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 65 min |
| Sep 2, 7:08 PM EDT | Flash Flood Warning | BGM | Chenango, Otsego | 4 hr |
| Sep 2, 7:31 PM EDT | Areal Flood Advisory | BGM | Chenango, Delaware, Otsego | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.